# SDR ABXA20121214366

- Difficulty date: December 14, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 53,878 hours, 41,422 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T25235
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FRAME FITTING NR 10 & 11 HOLES HAVE CORROSION AROUND THEM ON THE FWD FACE.  REPAIRED AREAS OF CORROSION AROUND HOLES NR 10 & 11 IN LEFT SIDE FRAME FITTING IAW 47030REA06, ACFT WAS GROUNDED.
